Alterpharma Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It also has antipyretic and analgesic properties. It is taken orally. It is available in packs of 20 coated tablets.

Alterpharma Ibuprofen is a medicine used to relieve specific symptoms associated with inflammation, fever and mild to moderate pain (such as headaches, toothache, muscle pain and period pain).
Alterpharma Ibuprofen can be used by adults and children aged 12 years and over who weigh more than 40 kg.
One coated tablet of Alterpharma Ibuprofen may be taken every 8 hours, i.e. three times a day.
You must not take Alterpharma Ibuprofen if: you are allergic or hypersensitive to any of its ingredients; you suffer from any liver, kidney, cardiovascular, gastrointestinal or respiratory condition; or you are experiencing bleeding or dehydration.
Like any medicine, Alterpharma Ibuprofen may cause adverse effects: gastrointestinal, respiratory, renal, pancreatic, auditory or skin disorders. Dizziness, disorientation, fever…
Consult your doctor before taking Ibuprofen Alterpharma if: you have oedema, or cardiovascular, liver, kidney or gastrointestinal disorders. You are pregnant or breastfeeding.
The price of Alter Ibuprofen Alterpharma 400 mg, 20 tablets, is set by law. At our online pharmacy, you can buy this medicine with a 10 per cent discount, which is the maximum permitted by law.